# SDR ASOA201001161

- Difficulty date: August 9, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 319.17 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY CORROSION JUST FWD OF FRAME 319.17 BETWEEN 26L AND 26R.  REMOVED 6 EA FASTENERS FROM 319 FRAME BETWEEN 26L & 26R IAW SRM 51-42-06.  REMOVED CORROSION IAW SRM 51-21-06. AREA REQUIRES NDT TO DETERMINE MATERIAL REMOVED. PERFORMED UT THICKNESS INSP OF BLEND AREA ON FRAME AT FS 319.70 BETWEEN STR 26L AND 26R IAW MAC NDT INSP PROCEDURE UT-3. MINIMUM MATERIAL REMAINING IS .048".  REFER TO SRM FOR ALLOWABLE DAMAGE OR NOT.  FOUND BLENDED AREA TO BE WITHIN LIMITS IAW SRM 53-00-00, BLOCK 101-199.  BLENDED AREA NEEDS TO BE NDT FOR CRACKS AND REINSTALL REMOVED FASTENERS AND RESTORE FINISH.  PERFORMED LPI, TYPE 1 METHOD C ON BLENDED AREA IAW SRM 51-12-00 IAW MAC NDT INSP PROCEDURE PT-1 NO INDICATIONS NOTED AT THIS TIME.
